Karoly Simon
Title
Cited by
Cited by
Year
The Hausdorff dimension of 𝜆-expansions with deleted digits
M Pollicott, K Simon
Transactions of the American Mathematical Society 347 (3), 967-983, 1995
1471995
Equivalence of positive Hausdorff measure and the open set condition for self-conformal sets
Y Peres, M Rams, K Simon, B Solomyak
Proceedings of the American Mathematical Society 129 (9), 2689-2699, 2001
882001
Hausdorff dimension for randomly perturbed self affine attractors
T Jordan, M Pollicott, K Simon
Communications in mathematical physics 270 (2), 519-544, 2007
872007
The equivalence of some Bernoulli convolutions to Lebesgue measure
R Mauldin, K Simon
Proceedings of the American Mathematical Society 126 (9), 2733-2736, 1998
541998
Invariant measures for parabolic IFS with overlaps and random continued fractions
K Simon, B Solomyak, M Urbański
Transactions of the American Mathematical Society 353 (12), 5145-5164, 2001
492001
On the dimension of self-similar sets
K Simon, B Solomyak
Fractals 10 (01), 59-65, 2002
452002
Self-similar sets of zero Hausdorff measure and positive packing measure
Y Peres, K Simon, B Solomyak
Israel Journal of Mathematics 117 (1), 353-379, 2000
452000
Hausdorff dimension for horseshoes in
K Simon, B Solomyak
Ergodic Theory and Dynamical Systems 19 (5), 1343-1363, 1999
431999
Hausdorff dimension of limit sets for parabolic IFS with overlaps
K Simon, B Solomyak, M Urbański
Pacific journal of mathematics 201 (2), 441-478, 2001
422001
Hausdorff dimension for non-invertible maps
K Simon
Ergodic Theory and Dynamical Systems 13 (1), 199-212, 1993
371993
The Hausdorff dimension of the Smale-Williams solenoid with different contraction coefficients
K Simon
Proceedings of the American Mathematical Society 125 (4), 1221-1228, 1997
331997
Dimension of slices through the Sierpinski carpet
A Manning, K Simon
Transactions of the American Mathematical Society 365 (1), 213-250, 2013
322013
Projections of fractal percolations
M Rams, K Simon
Ergodic Theory and Dynamical Systems 35 (2), 530-545, 2015
262015
Stationary measures for projective transformations: the Blackwell and Furstenberg measures
B Bárány, M Pollicott, K Simon
Journal of Statistical Physics 148 (3), 393-421, 2012
262012
On the size of the algebraic difference of two random Cantor sets
M Dekking, K Simon
Random Structures & Algorithms 32 (2), 205-222, 2008
252008
Absolute continuity for random iterated function systems with overlaps
Y Peres, K Simon, B Solomyak
Journal of the London Mathematical Society 74 (3), 739-756, 2006
252006
The dimension of projections of fractal percolations
M Rams, K Simon
Journal of Statistical Physics 154 (3), 633-655, 2014
242014
Generating hierarchial scale-free graphs from fractals
J Komjáthy, K Simon
Chaos, Solitons & Fractals 44 (8), 651-666, 2011
242011
Slicing the Sierpiński gasket
B Bárány, A Ferguson, K Simon
Nonlinearity 25 (6), 1753, 2012
192012
Subadditive pressure for triangular maps
A Manning, K Simon
Nonlinearity 20 (1), 133, 2006
172006
The system can't perform the operation now. Try again later.
Articles 1–20